# SDR UALA2010090703285

- Difficulty date: September 3, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 68,996 hours, 21,997 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Condition: Failed
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM CTR TANK REAR SPAR AT APU SHUTOFF ACTUATOR.   REMOVED COUPLINGS TO APU FUEL SHUTOFF INSIDE FUEL TANK.  REMOVED ACTUATOR ON THE OUTSIDE AND SHUTOFF VALVE AND SEAL FROM INSIDE TANK.  REPLACED APU SHUTOFF VALVE AND REINSTALLED APU SHUTOFF VALVE ACTUATOR.  OPS CK GOOD.
